# SDR AALA202306096941

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 24,395 hours, 9,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 4A39021
- Condition: Dragging
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT GIRT BAR AT 1R DIFFICULT TO ARM/DISARM. FOUND Z FOLD TO BE DRAGGING, REMOVED AND REINSTALLED R1 SLIDE PER AMM 25-66-01. STOWED FOLD AND NO LONGER DRAGGING. PERFORMED GIRT BAR ARM/DISARM SEVERAL TIMES. OPERATION CHECKS GOOD.
